# SDR HALA2017062600167

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 19,774 hours, 3,191 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING BELOW 10000 FT, FA REPORTED A STRONG CHEMICAL ODOR IN THE AFT CABIN. ACCOMPLISHED GROUND RUNUP OF THE NR 1 ENGINE, OPERATING LT & RT PACKS SEPARATELY.  OPS CHECKED GOOD.  COMPLETED GROUND RUNUP OF NR 2 ENGINE. OPERATED LT & RT PACKS SEPARATELY. OPS CHECKED GOOD. USED APU BLEED AIR, RAN LT & RT PACKS SEPARATELY.  OPS CHECKED GOOD. NO ODORS NOTED.  CAPTAIN AND FIRST OFFICER WERE ON BOARD. NO ABNORMAL ODORS.
